# SDR IPXA2024080494365

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 65,333 hours, 21,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008704
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY/EXIT LIGHT FORWARD OF L1 DOOR HAS DAMAGED BASE. R&R EMERGENCY LIGHT ASSY @ L1 DOOR IAW AMM 33-51-16 OPS CKS NORMAL
